MAUDE Adverse Event Report: SCIENTIA VASCULAR ARISTOTLE; ARISTOTLE 14 GUIDEWIRE

SCIENTIA VASCULAR ARISTOTLE; ARISTOTLE 14 GUIDEWIRE
Model Number ARISTOTLE 14
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2024, scientia vascular personnel were notified that an a14-200-001 (lot #:023431) guidewire broke during the procedure at (b)(6) hospital.A follow-up conversation with the sales representative indicated that the physician used a snare to retrieve the broken distal portion of the guidewire.
 
Additional Manufacturer Narrative
From the review of the manufacturing lot history record, there is no indication that the break occurred due to a manufacturing defect, and it confirms the lot was built to specification.There is no way to confirm every step taken that could have led the guidewire to break.However, it appears that the failure of the returned unit may have been due to bending and fatiguing during the procedure, as it was also determined during the investigation of the complaint on file.When and how the guidewire bending occurred cannot be confirmed due to the limited information provided.

Brand Name
ARISTOTLE
Common Device Name
ARISTOTLE 14 GUIDEWIRE
Manufacturer (Section D)
SCIENTIA VASCULAR
2460 south 3270 west
west valley city UT 84119
Manufacturer (Section G)
SCIENTIA VASCULAR
2460 south 3270 west
west valley city UT 84119
Manufacturer Contact
raquel johnson
2460 south 3270 west
west valley city, UT 84119
MDR Report Key18636098
Report Number3009546466-2024-00001
Device Sequence Number18115097
Product Code DQX
UDI-Device Identifier00818075010004
UDI-Public00818075010004
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K173235
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model NumberARISTOTLE 14
Device Catalogue NumberA14-200-001
Device Lot Number023431
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/02/2024
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown